# SDR ASAA2021042334668

- Difficulty date: April 23, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,901 hours, 6,961 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 031562779
- Condition: Low Pressure
- Location: Lt Wg Fuel Cell
- Part time: 21,939 hours, 6,975 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL TANK AFT PUMP LOW PRESSURE LIGHT ILLUMINATED, QRH COMPLETED - PUMP OFF. NO OTHER INDICATIONS. GROUNDED - YES. REMOVED AND REPLACED #1 AFT FUEL BOOST PUMP REF B737-900 AMM 28-22-41-000-801 AND 28-22-41-400-801. ACCOMPLISHED FUEL BOOST PUMP OPERATIONAL TEST ON # 1 AFT PUMP OP'S CK LEAK CK GOOD. GROUND VERIFICATION CHECK'S GOOD REF AMM 28-22-41-710-801.
